# SDR ASAA2017032120239

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 15,999 hours, 5,196 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT SIDE CORE AREA J9 HARNESS AT 1:00 POSITION HAS DAMAGE TO OUTER CLOTH SHEATH MEASURING 1.10 INCHES LONG 3 INCHES FROM T3 SENSOR CONNECTOR DP0905. NO DAMAGE TO METALLIC SHEATH NOTED. ACFT GROUNDED.  REMOVED T3 SENSOR CONNECTOR DP0905 FROM T3 SENSOR IAW AMM 73-21-07-000-801-F00.  REPAIRED DAMAGE IAW AMM 70-70-01-350-801-F00. CONNECTED DP0905 IAW AMM 73-21-00-700-804-F00.
